# SDR DALA2022101306600

- Difficulty date: October 10, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,949 hours, 15,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 CABIN SEAT TRACK AT RBL 88.5 BETWEEN STA 1373 TO STA 1329 FOUND CORROSION REFER TO CPCP TASK 53-646-00, CORRECTIVE ACTION: REMOVED AND REPLACED THE DAMAGED SEAT TRACK AS PER B767-300 SRM 51-40-02 (2445648)
